# SDR ASOA05312

- Difficulty date: March 28, 2005
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N790EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Engine: Ge CF348C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: CC6703329212
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE, THE FS 280 FLOOR SUPPORT ANGLE WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINT REPAIRED THE FS 280 FLOOR SUPPORT ANGLE IAW EO.  (K)
